Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blurry vision. Taking birth control pill. Are there any relation?

Hello, I am a 27 year old female. I am having vision problems, it has been like this for about a week now. Everything is blurry and it seems hard to focus on anything. The best way to describe it is almost like i have one contact in and one out. I have been wearing glasses most of my life. What could this be? I recently started a new birth control pill , could this be a possible side effect? if so, how do i fix this? Please help!! Thank you.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
Oral contraceptives are not known to cause refractive error changes. Rarely birth control pills are known to cause pseudotumor cerebri characterized by head ache and blurring of vision and some retinal vascular lesions. However these are unlikely in your case as from your history.
I advice you to consult your optometrist for refraction and correction for any change of refractive error.
Thank you
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor